English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Surface immobilization and mechanical properties of catanionic hollow faceted polyhedrons

Delorme, N., Dubois, M., Garnier, S., Laschewsky, A., Weinkamer, R., Zemb, T., et al. (2006). Surface immobilization and mechanical properties of catanionic hollow faceted polyhedrons. The Journal of Physical Chemistry B, 110(4), 1752-1758. doi:10.1021/jp054473+.

Item is

Files

show Files
hide Files
:
Article.pdf (Publisher version), 444KB
 
File Permalink:
-
Name:
Article.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Delorme, N.1, Author              
Dubois, M., Author
Garnier, S., Author
Laschewsky, A., Author
Weinkamer, R.2, Author              
Zemb, T., Author
Fery, A.1, Author              
Affiliations:
1Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863287              
2Richard Weinkamer, Biomaterialien, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863295              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 298281
ISI: 000235198300041
DOI: 10.1021/jp054473+
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Physical Chemistry B
  Other : J. Phys. Chem. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Washington, D.C. : American Chemical Society
Pages: - Volume / Issue: 110 (4) Sequence Number: - Start / End Page: 1752 - 1758 Identifier: ISSN: 1520-6106